Alert archive / California / Coastal Flood Statements in 2012

Coastal Flood Statement 4, NWS Los Angeles, CA

February 27, 2012

NWS Los Angeles, CA issued this coastal flood statement at Feb 27, 2012, 9:59 AM PST. It took effect at Feb 27, 2012, 2:00 PM PST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2012, 9:59 AM PST (17:59 UTC)
In effect from
Feb 27, 2012, 2:00 PM PST
Expired
Feb 28, 2012, 9:02 AM PST
In force
19 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WHUS46 KLOX 271759
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
959 AM PST MON FEB 27 2012

...BUILDING SURF AND HIGH RISK OF RIP CURRENTS ON AREA BEACHES...

ABOVE NORMAL SURF OF 7 TO 9 FEET ON THE WEST FACING BEACHES NORTH
OF POINT CONCEPTION AND 4 TO 6 FEET SOUTH OF POINT CONCEPTION WILL
CONTINUE THROUGH THIS EVENING. FOR ADDITIONAL INFORMATION...PLEASE
SEE THE LATEST SURF FORECAST (LAXSRFLOX).

CAZ034-035-272300-
/O.CAN.KLOX.CF.S.0003.000000T0000Z-120228T1500Z/
/O.NEW.KLOX.CF.S.0004.120227T2200Z-120227T2300Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
959 AM PST MON FEB 27 2012

...BUILDING SURF AND RISK OF RIP CURRENTS...

* TIMING...SURF WILL BUILD THROUGH THIS AFTERNOON...PEAK LATE 
  THIS AFTERNOON THROUGH LATE TONIGHT...THEN SUBSIDE SLOWLY ON 
  TUESDAY. 

* SURF....SURF WILL AVERAGE 7 TO 9 FEET...WITH OCCASIONAL SETS 
  OF 10 TO 12 FEET. THE HIGHEST SURF AND SWELL WILL OCCUR ON 
  WEST AND NORTHWEST FACING BEACHES. 

* IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT 
  THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND 
  SURFERS. 

$$

CAZ039>041-087-272300-
/O.EXT.KLOX.CF.S.0003.120227T2200Z-120227T2300Z/
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA ISLAND-
959 AM PST MON FEB 27 2012

...BUILDING SURF AND RISK OF RIP CURRENTS...

* TIMING...SURF WILL BUILD THROUGH THIS AFTERNOON...PEAK LATE 
  THIS AFTERNOON THROUGH LATE TONIGHT...THEN SUBSIDE SLOWLY ON 
  TUESDAY. 

* SURF....SURF WILL AVERAGE 4 TO 6 FEET...WITH OCCASIONAL SETS 
  OF 7 TO 8 FEET. THE HIGHEST SURF AND SWELL WILL OCCUR ON 
  EXPOSED WEST FACING BEACHES. 

* IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT 
  THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND 
  SURFERS. 

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
4 follow-up statements
742 
WHUS46 KLOX 272251
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
251 PM PST MON FEB 27 2012

...BUILDING SURF AND HIGH RISK OF RIP CURRENTS ON AREA BEACHES...

ABOVE NORMAL SURF OF 7 TO 9 FEET ON THE WEST FACING BEACHES NORTH
OF POINT CONCEPTION AND 4 TO 6 FEET SOUTH OF POINT CONCEPTION
WILL CONTINUE THROUGH THIS EVENING.

CAZ039>041-087-280700-
/O.EXT.KLOX.CF.S.0003.000000T0000Z-120228T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA ISLAND-
251 PM PST MON FEB 27 2012

......BUILDING SURF AND RISK OF RIP CURRENTS...

* TIMING...SURF WILL BUILD THROUGH THIS AFTERNOON...PEAK LATE 
  THIS AFTERNOON THROUGH LATE TONIGHT...THEN SUBSIDE SLOWLY ON 
  TUESDAY. 

* SURF....SURF WILL AVERAGE 4 TO 6 FEET...WITH OCCASIONAL SETS 
  OF 7 TO 8 FEET. THE HIGHEST SURF AND SWELL WILL OCCUR ON 
  EXPOSED WEST FACING BEACHES. 

* IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT 
  THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND 
  SURFERS. 

$$

CAZ034-035-280700-
/O.EXT.KLOX.CF.S.0004.000000T0000Z-120228T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
251 PM PST MON FEB 27 2012

...BUILDING SURF AND RISK OF RIP CURRENTS...

* TIMING...SURF WILL BUILD THROUGH THIS AFTERNOON...PEAK LATE 
  THIS AFTERNOON THROUGH LATE TONIGHT...THEN SUBSIDE SLOWLY ON 
  TUESDAY. 

* SURF....SURF WILL AVERAGE 7 TO 9 FEET...WITH OCCASIONAL SETS 
  OF 10 TO 12 FEET. THE HIGHEST SURF AND SWELL WILL OCCUR ON 
  WEST AND NORTHWEST FACING BEACHES. 

* IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT 
  THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND 
  SURFERS. 

$$

HALL

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
944 
WHUS46 KLOX 280612
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1012 PM PST MON FEB 27 2012

...HIGH SURF TO IMPACT THE AREA BEACHES OF LOS ANGELES AND VENTURA
COUNTY...

.A LOCALLY WIND-DRIVEN SWELL WILL CREATE HIGH SURF AT LOS ANGELES
AND VENTURA COUNTY BEACHES...INCLUDING CATALINA ISLAND...AND A
HIGH RISK OF RIP CURRENTS AREA-WIDE.

CAZ040-041-087-281300-
/O.CAN.KLOX.CF.S.0003.000000T0000Z-120228T1700Z/
/O.NEW.KLOX.SU.Y.0010.120228T0612Z-120228T1700Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA ISLAND-
1012 PM PST MON FEB 27 2012

...HIGH SURF ADVISORY IN EFFECT UNTIL 9 AM PST TUESDAY...

* SURF....SURF BETWEEN 6 AND 8 FEET WITH OCCASIONAL SETS OF 9 FEET
  WILL OCCUR THROUGH EARLY TUESDAY MORNING...THEN SUBSIDE. THE
  HIGHEST SURF AND SWELL WILL OCCUR ON EXPOSED WEST FACING
  BEACHES.

* IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT THE
  BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND SURFERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ039-281300-
/O.CON.KLOX.CF.S.0003.000000T0000Z-120228T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-
1012 PM PST MON FEB 27 2012

...HIGH RISK OF RIP CURRENTS EXPECTED THROUGH TUESDAY MORNING...

* SURF....SURF WILL AVERAGE 4 TO 6 FEET...WITH OCCASIONAL SETS 
  OF 7 TO 8 FEET. THE HIGHEST SURF AND SWELL WILL OCCUR ON 
  EXPOSED WEST FACING BEACHES. 

* IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT 
  THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND 
  SURFERS. 

$$

CAZ034-035-281300-
/O.CON.KLOX.CF.S.0004.000000T0000Z-120228T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
1012 PM PST MON FEB 27 2012

...HIGH RISK OF RIP CURRENTS EXPECTED THROUGH TUESDAY MORNING...

* SURF....SURF BETWEEN 8 AND 11 FEET WITH OCCASIONAL SETS UP TO 13
  FEET WILL GRADUALLY SUBSIDE THROUGH TUESDAY MORNING. THE
  HIGHEST SURF AND SWELL WILL OCCUR ON WEST AND NORTHWEST FACING
  BEACHES.

* IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT 
  THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND 
  SURFERS. 

$$

HALL
710 
WHUS46 KLOX 281224
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
424 AM PST TUE FEB 28 2012

...HIGH SURF TO IMPACT THE AREA BEACHES OF LOS ANGELES AND
VENTURA COUNTY...

.A LOCALLY WIND-DRIVEN SWELL WILL CONTINUE TO CREATE HIGH SURF
THROUGH MID MORNING AT LOS ANGELES AND VENTURA COUNTY BEACHES...INCLUDING
CATALINA ISLAND...AND A HIGH RISK OF RIP CURRENTS AREA-WIDE.

CAZ040-041-087-281700-
/O.CON.KLOX.SU.Y.0010.000000T0000Z-120228T1700Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA ISLAND-
424 AM PST TUE FEB 28 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* SURF....SURF BETWEEN 5 AND 7 FEET WITH OCCASIONAL SETS OF 8 FEET
  WILL OCCUR THROUGH MID MORNING...THEN SUBSIDE. THE HIGHEST SURF
  AND SWELL WILL OCCUR ON EXPOSED WEST FACING BEACHES.

* IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT 
  THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND 
  SURFERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ039-281700-
/O.CON.KLOX.CF.S.0003.000000T0000Z-120228T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-
424 AM PST TUE FEB 28 2012

...HIGH RISK OF RIP CURRENTS EXPECTED THROUGH THIS MORNING...

* SURF....SURF WILL AVERAGE 3 TO 5 FEET...WITH OCCASIONAL SETS OF
  7 FEET THROUGH MID MORNING. THE HIGHEST SURF AND SWELL WILL
  OCCUR ON EXPOSED WEST FACING BEACHES. SURF WILL DECREASE
  SUBSTANTIALLY BY NOON TODAY.

* IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT 
  THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND 
  SURFERS. 

$$

CAZ034-035-281700-
/O.CON.KLOX.CF.S.0004.000000T0000Z-120228T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
424 AM PST TUE FEB 28 2012

...HIGH RISK OF RIP CURRENTS EXPECTED THROUGH THIS MORNING...

* SURF....SURF BETWEEN 8 AND 10 FEET WITH OCCASIONAL SETS UP TO 
  12 FEET WILL GRADUALLY SUBSIDE THROUGH THIS MORNING. THE 
  HIGHEST SURF AND SWELL WILL OCCUR ON WEST AND NORTHWEST FACING 
  BEACHES. 

* IMPACTS...THE SURF WILL CAUSE A HIGH RISK OF RIP CURRENTS AT 
  THE BEACHES...WITH HAZARDOUS CONDITIONS FOR SWIMMERS AND 
  SURFERS. 

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
156 
WHUS46 KLOX 281702
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
902 AM PST TUE FEB 28 2012


CAZ040-041-087-281815-
/O.CAN.KLOX.SU.Y.0010.000000T0000Z-120228T1700Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA ISLAND-
902 AM PST TUE FEB 28 2012

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE HIGH SURF ADVISORY. 

SURF WILL REMAIN AT 4 TO 6 FEET TODAY BUT THE HIGH SURF ADVISORY
WILL BE ALLOWED TO EXPIRE. THERE IS STILL A HIGH RISK OF RIP CURRENTS.

$$

CAZ034-035-281815-
/O.CAN.KLOX.CF.S.0004.000000T0000Z-120228T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
902 AM PST TUE FEB 28 2012

...ABOVE NORMAL SURF WILL SUBSIDE TODAY...

SURF OF 7 TO 9 FEET WILL SLOWLY SUBSIDE TODAY. THERE IS STILL A
HIGH RISK OF RIP CURRENTS AT THE BEACHES...WITH HAZARDOUS
CONDITIONS FOR SWIMMERS AND SURFERS.


$$

CAZ039-281815-
/O.CAN.KLOX.CF.S.0003.000000T0000Z-120228T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-
902 AM PST TUE FEB 28 2012

...HIGH RISK OF RIP CURRENTS WILL SUBSIDE TODAY...

SURF WAS SUBSIDING THIS MORNING AND THE HIGH RISK OF RIP CURRENTS
WILL ALSO SUBSIDE BY THIS AFTERNOON.

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this coastal flood statement went out at Feb 27, 9:55 AM PST, 4 minutes earlier.

Area forecast discussion, Feb 27, 9:55 AM PST, 4 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
955 AM PST MON FEB 27 2012

.SYNOPSIS...

A COLD WINTER STORM WILL MOVE ACROSS THE AREA TODAY...BRINGING
SHOWERS...LOW ELEVATION SNOW AND GUSTY WINDS. DRY AND COOL
CONDITIONS WILL PREVAIL ON TUESDAY...FOLLOWED BY ANOTHER CHANCE OF
LIGHT SHOWERS ON WEDNESDAY. FROM THURSDAY THROUGH THE END OF THE
WEEK...DRY AND WARMER CONDITIONS ARE EXPECTED.

&&

.UPDATE...
MADE SOME UPDATES TO THE ONGOING FORECAST TO BEEF UP RAINFALL TOTALS
ACROSS LOS ANGELES COUNTY AS WELL AS THE VENTURA COUNTY MOUNTAINS
THIS AFTERNOON AND EVENING. ALSO PUSHED RAIN CHANCES TO CATEGORICAL
IN THESE AREAS AS WE HAVE ALREADY SEEN 0.3 INCHES ACROSS THE SAN
GABRIEL MOUNTAINS WHERE SOUTHERLY WINDS PROVIDING STEADY
PRECIPITATION IN UPSLOPE FLOW. SNOW LEVELS HOLDING AROUND 3K TO 3.5K
FEET AND NOT EXPECTED TO CHANGE MUCH EXCEPT DURING HEAVIER SHOWER
ACTIVITY LATER THIS AFTERNOON. THIS COULD RESULT IN BRIEF
ACCUMULATION ON HEAVILY TRAVELED FREEWAYS LIKE THE I-5 AND HIGHWAY
14 UNTIL THE PRECIPITATION TAPERS OFF LATE THIS EVENING.

SATELLITE SHOWS THE MAIN LOW PRESSURE AREA WEST OF THE CHANNEL
ISLANDS AND MOVING TOWARD SAN DIEGO...HOWEVER IN THE LAST COUPLE OF
HOURS INFRARED PICTURES INDICATE TOPS ARE COOLING ACROSS SANTA
BARBARA AND VENTURA COUNTIES. RADAR CONFIRMS THAT PRECIPITATION IS
BEGINNING TO INCREASE OVER THESE AREAS IN A MODERATE DIFFLUENT AREA.
PRECIPITABLE WATER VALUES REMAIN LOW WITH THIS SYSTEM...LESS THAN
0.75 INCH OVERALL...BUT THE INSTABILITY AND CYCLONIC FLOW WILL
OVERRIDE THIS DISCREPANCY. GOES LIFTED INDEX VALUES OF -3 AND -4 ARE
NEAR THE CENTER OF THE LOW WHILE 500MB TEMPS OF -30 DEGREES CELSIUS
ARE MOVING ONSHORE THIS MORNING. EXPECT HEAVIER SHOWERS TO DEVELOP
FROM ABOUT PT MUGU EASTWARD ACROSS LOS ANGELES COUNTY WITH ISOLATED
THUNDERSTORMS AND SMALL HAIL POSSIBLE FOR JUST ABOUT ANYWHERE BY
EARLY AFTERNOON. THIS AREA WILL ALSO SEE THE BEST STORM TOTALS UP
TO 0.5-0.7 INCH AND UP TO 4-5 INCHES OF SNOW MAINLY ABOVE 3K FEET
FOR THE SAN GABRIELS. WINDS DO NOT LOOK AS STRONG AS EARLIER
THINKING DUE TO THE POSITION OF THE LOW...BUT EXPECT WIND ADVISORY
LEVELS TO MATERIALIZE AT TIMES ESPECIALLY ALONG THE CENTRAL COAST.

***FROM PREVIOUS DISCUSSION***

SKIES WILL CLEAR OUT AFTER MIDNIGHT TONIGHT AND THE WINDS WILL DIE
DOWN THIS WILL ALLOW FOR MANY NON COASTAL AREAS TO EXPERIENCE LIGHT
FREEZE CONDITIONS.

TUESDAY WILL BE MOSTLY CLEAR AS THE SMALLEST OF RIDGES MOVES
OVERHEAD MAX TEMPS WILL NOT RISE MUCH AT ALL AND MAX TEMPS WILL
REMAIN MANY DEGREES BELOW NORMAL.

ANOTHER VERY WEAK SYSTEM WILL MOVE OVER THE AREA WEDNESDAY. IT WILL
PRODUCE A SLIGHT CHC OF LIGHT RAIN OVER THE CENTRAL COAST DURING THE
DAY AND THEN A SLIGHT CHC OVER THE ENTIRE AREA WEDNESDAYS NIGHT.
RAINFALL IF ANY WILL BE LIGHT. THE CLOUDS AND LOWER HGTS WILL KEEP
MAX TEMPS 6 TO 12 DEGREES BELOW NORMAL ACROSS THE AREA.

.LONG TERM (THU-SUN)...
RIDGING WILL BUILD INTO THE AREA STARTING THURSDAY AND PEAKING ON
SATURDAY. SKIES WILL BE MOSTLY CLEAR AND THERE WILL BE SLOW WARMING
TREND EACH DAY THU AND FRI AND THEN A GOOD BUMP UP IN TEMPS ON
SATURDAY AS OFFSHORE FLOW KICKS IN. A LITTLE COOLER SUNDAY AS THE
HIGH MOVES A LITTLE EASTWARD BUT IT SHOULD STILL BE A SUNNY DAY WITH
ABOVE NORMAL TEMPS.

&&

.AVIATION...

27/1200Z.

FRONTAL SYSTEM WILL MOVE ACROSS THE REGION TODAY...BRINGING A GOOD
CHANCE OF SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS TO THE
REGION. SNOW LEVELS WILL BE VERY LOW...POSSIBLY AS LOW AS 2000 FEET.
EXPECT CONDITIONS TO BE MOSTLY HIGH MVFR OR VFR...EXCEPT BRIEF IFR
CONDS ARE POSSIBLE IN HEAVIER SHOWERS AND TSTMS...AND IFR CONDS WILL
LIKELY BE WIDESPREAD IN THE MTNS. STRONG AND GUSTY WEST TO NORTHWEST
WINDS WILL DEVELOP IN MOST COASTAL AND VALLEY AREAS THIS AFTERNOON
AND CONTINUE THROUGH THIS EVENING BEFORE DIMINISHING OVERNIGHT.

KLAX...MODERATE CONFIDENCE IN TAF. THERE IS A 20 TO 30 PERCENT
CHANCE THAT MVFR CONDS WILL PERSIST THROUGH 00Z TUE...AND A 20
PERCENT CHANCE CONDS WILL REMAIN VFR THRU THE PERIOD. THERE IS A 10
TO 20 PERCENT CHANCE OF A THUNDERSTORM WITHIN 5 NM OF THE AIRPORT.
ANY THUNDERSTORM COULD PRODUCE SMALL HAIL. STRONG AND GUSTY WEST
WINDS WILL DEVELOP. THERE IS A 20 PERCENT CHANCE THAT WIND GUSTS
COULD REACH 40 KNOTS BETWEEN 22Z AND 03Z.

KBUR...MODERATE CONFIDENCE IN TAF. THERE IS A 20 TO 30 PERCENT
CHANCE THAT MVFR CONDS WILL PERSIST THROUGH 00Z TUE...AND A 20
PERCENT CHANCE CONDS WILL REMAIN VFR THRU THE PERIOD. THERE IS A 10
TO 20 PERCENT CHANCE OF A THUNDERSTORM WITHIN 5 NM OF THE AIRPORT.
ANY THUNDERSTORM COULD PRODUCE SMALL HAIL.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
WINTER WEATHER ADVISORY (SEE LAXWSWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...BOLDT/RORKE
AVIATION...DB
SYNOPSIS...B

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 27, 6:00 AM PST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST MON FEB 27 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-281400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST MON FEB 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

A COLD STORM WILL BRING WINDS...SHOWERS...AND LOW ELEVATION SNOW TO
THE AREA TODAY. THESE GALE FORCE WINDS WILL ALSO AFFECT THE COASTAL
WATERS...AND GENERATE A SWELL THAT WILL PRODUCE AN INCREASED RISK OF
RIP CURRENTS TO THE BEACHES.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WINTER WEATHER ADVISORY....SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

LIGHT RAIN MAY FORM OVER SAN LUIS OBISPO AND SANTA BARBARA COUNTIES
ON WEDNESDAY. GUSTY NORTHWEST WINDS ARE EXPECTED FRIDAY AND
SATURDAY...ESPECIALLY OVER THE I-5 CORRIDOR AND THE SANTA YNEZ RANGE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 4:55 PM PSTCoastal Flood StatementLOXLos Angeles40 hr
Feb 26, 9:15 PM PSTWinter Weather AdvisoryLOX25 hr

Nearby

Coastal Flood Statements in California, 2012Every coastal flood statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.